# SDR AALA991286

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Condition: Defective
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1639 - INBOUND TO DFW FROM PBI, FLIGHT ATTENDANTS REPORTED STRONG FUEL FUMES IN CABIN.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  APU WAS FOUND TO BE THE SOURCE OF ODOR.  REPLACED APU.  ACCOMPLISHED BURN OUT OF AIR CONDITIONING PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
